# SDR DALA2025011300308

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,838 hours, 25,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Overserviced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6803 1L DOOR DOES NOT ALLOW ARMING LEVER TO "SNAP" ALL THE WAY TO THE 12 O CLOCK POSITION WHEN ARMING. ALL OTHER INDICATIONS WORK NORMALLY. CORRECTIVE ACTION: CLEANED EXCESS GREASE FROM GIRT BAR MECHANISM. ADJUSTED GIRT BAR PER B757 AMM 52-21. ALL OPS CHECK GOOD. (6605907)
